Skip to Content

Panic Disorder - What if you stop taking Xanax abruptly?? What can happen?

Responses (1)

pamee 18 May 2015

Depending how long you were on xanax and at what milligrams. If you've been on it for awhile you may suffer terrible withdrawal as well you could have a seizure stopping xanax abruptly. If you want to stop taking it you need to do a slow taper with your doctors help.

Cosmojodi66 18 May 2015

I don't wish to stop takingvit as it has helped me so much, however I am in Australia, Drs here are reluctsnt to prescribe it, although I have tried every other med going. I recently moved and saw the dr where I have moved to showed him the script from my Dr where I use to live and he said no
E doesn't believe in prescribing it so he's not going to give it to me, I have 12 tabs .5 meg and I take 1/2 morn 1/2 at night, so I had to send my last script to a friend where I use roc I've and she is going to get it filled n send to me... Once those 50 tabs are gone, really not sure what the hell I'm going to do. One Dr tried to give me Seroquel, without noting the contra indication, ihave had Breast cancer and shouldn't take Seroquel...

pamee 18 May 2015

If your doctor is in no way going to give you more, then you need to sit down with him and have a serious conversation with him, letting him know you need help getting off the xanax. You and your doctor need to come up with a slow taper plan that is good for you. If you do not do a slow taper you will suffer withdrawal and for some people the withdrawal is horrible. If your doctor does not want to help you then you need to find a new Dr that does as you can not stop them abruply.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions